How much longer?

Today I have to skip TMS which I’m not happy about because for the last 24 hours I have been feeling dizzy— not the nauseous kind, but the kind of dizzy you feel when you are weaning off medications, or after ECT.

I have been so consistent and accountable with all of my treatments and medications. I want to be in remission SO BADLY.

I am feeling defeated, and pessimistic (which is really not me). I’m just SO OVER THIS. I’m crying or tearing up for the majority of the day. I need this to stop. I need a break. I need a different brain. I am just so sick of myself.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: